본문 바로가기 대메뉴 바로가기
open
Close

GIST College

Choi, Jeong Ok
Choi, Jeong Ok
  • E-MAILjchoi351@gist.ac.kr
  • TEL062-715-3637
  • OFFICECollege A-417

RESEARCH FIELD

  • Graph Theory, Combinatorics, Evolutionary Graph Theory

EDUCATION

  • 1997.2. KAIST (B.S., Mathematics)
  • 2000.2. POSTECH (M.S., Mathematics)
  • 2008.10. University of Illinois at Urbana-Champaign (Ph.D, Mathematics)

WORK EXPERIENCE

  • 2018.3~present, GIST, Language Education Center, Director
  • 2018.3~present, GIST, Division of Liberal Arts and Sciences, Associate Professor
  • 2013-present Assistant Professor, Joint Appointment with School of Information and Communications
  • 2011-present GIST, Division of Liberal Arts and Sciences, Assistant Professor
  • 2009.7-2011.8 Trinity College, Department of Mathematics, Harold Dorwart Visiting Assistant Professor
  • 2008.7-2009.7 Furman University, Department of Mathematics, Visiting Assistant Professor

HONORS_AWARDS

  • Jeong-Ok Choi and Unjong Yu,“Fixation probability on clique-based graphs”, Physica A, 492 (2018) 2129-2135
  • Jeong-Ok Choi and Douglas B. West,“Decomposition of regular hypergraphs”, Journal of Combinatorics 9 (2018) no.3 21-33
  • Jeong-Ok Choi, John P. Georges, and David Mauro,“On a pursuit-evasion model without instantaneous movement”, Australas. J. Combin., 64 (2016) no.3, 392-419
  • Jeong-Ok Choi, Kevin G. Milans, and Douglas B. West,“Linear Discrepancy of Chain Products and Posets with Bounded Degree ”, Order, 31 (2014) no.3, 291-305
  • J. Choi, J. Georges, and D. Mauro, On zero-sum Z2k-magic labelings of 3-regular graphs, Graphs Combin. 29 (2013), no. 3, 387-398
  • J. Choi, J. Georges, and D. Mauro, Relating edge-coverings to the classification of Z2k-magic graphs, Discrete Math. 312(2012), no. 19, 2938-2945
  • J. Choi, J. Georges, D. Mauro, and Y. Wang, On real number labelings and graph invertibility, Discrete Appl. Math. 160(2012), no. 15, 2116-2130
  • J. Choi, L. Ozkahya, and D.B. West, Degree-Splittability of multigraphs and caterpillars, Congr. Numer. 202 (2010), 137-147
  • J. Choi and D.B. West, Forbidden subposets for fractional weak discrepancy at most k, European J. Combin. 31 (2010), no.8, 1957-1963
  • J. Choi, S. G. Hartke, and H. Kaul, Distinguishing chromatic number of Cartesian products of graphs, SIAM Journal on Discrete Mathematics 24 (2010), no.1, 82-100

TEACHING

  • Abstract Algebra
  • Introduction to Mathematical Thinking
  • Applied Calculus and recitations,
  • Multivariable Calculus and recitations,
  • Discrete Mathematics,
  • Graph Theory,

DETAILED_MAJOR

  • Combinatorics and Graph Theory
QUICK
MENU
GISTGIST GIST PortalGIST Portal GELGEL GIST MailGIST Mail CertificatesCertificates